# SDR SWIA971497

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING LIGHT AFTER GEAR RETRACTION.  NOSE GEAR LIGHT STAYED GREEN.  PERFORMED GEAR SWING IAW MM 32-30-00, NO PROBLEMS FOUND.  COULD NOT DUPLICATE DISCREPANCY.
